PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 64 | 2 | 101-123
Tytuł artykułu

Modular forms of weight 1/2 over class number 1 imaginary quadratic number fields

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
64
Numer
2
Strony
101-123
Opis fizyczny
Daty
wydano
1993
otrzymano
1991-02-05
poprawiono
1992-06-22
Twórcy
autor
  • Department of Mathematics, California State University, Bakersfield, California 93311, U.S.A.
Bibliografia
  • [1] S. Gelbart and I. I. Piatetski-Shapiro, Distinguished representations and modular forms of half-integral weight, Invent. Math. 59 (1980), 145-188.
  • [2] D. Gove, Modular forms of weight 1/2 over class number 1 imaginary quadratic number fields, Ph.D. Thesis, University of California, San Diego 1989.
  • [3] J.-P. Serre and H. M. Stark, Modular forms of weight 1/2, in: Lecture Notes in Math. 627, Springer, 1977, 27-67.
  • [4] G. Shimura, Introduction to the Arithmetic Theory of Automorphic Functions, Publ. Math. Soc. Japan 11, Princeton Univ. Press, 1971.
  • [5] H. M. Stark, Examples of modular forms over number fields, to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav64i2p101bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.